2-partition-transitive tournaments

Guiduli, B. and Gyárfás, András and Thomassé, S. and Weidl, P. (1998) 2-partition-transitive tournaments. JOURNAL OF COMBINATORIAL THEORY SERIES B, 72 (2). pp. 181-196.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:54
Last Modified: 11 Dec 2012 14:54
URI: http://eprints.sztaki.hu/id/eprint/1714

Update Item Update Item